MathSciNet Relay Station
MathSciNet bibliographic data
MR2216450 35L67 (35L65 35L70 76J20 76L05 76N15)
Xin, Zhouping; Yin, Huicheng Global multidimensional shock wave for the steady supersonic flow past a three-dimensional curved cone. Anal. Appl. (Singap.) 4 (2006), no. 2, 101–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement